# SDR AALA20171130015

- Difficulty date: November 22, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 18,894 hours, 7,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Bs 312-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOWARD CABIN AT R1 INBOARD THRESHOLD SUPPORT, STATION 304-324. REPAIRED SUPPORT ANGLE FROM STATION 312-340 PER SRM 51-40-03, AARD 51-00-05, BOEING DRAWING NO. 141A8312.
